# SDR DL76S962342

- Difficulty date: October 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N116DL
- Make and model: Boeing 767332
- Aircraft serial: 23275
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 732591D
- Condition: Failed
- Location: Cockpit
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL WIRING SMELL NOTICED IN COCKPIT AT 1,000 FT AGL ON APPROACH.  SMELL INCREASED THROUGH LANDING.  REPLACED EXHAUST RACK COOLING FAN FOR POPPING C/B, EQUIP COOLING NOW CHKS OK.
